Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Child with vomiting. Taken lanzol junior and domstel, problem persists. Side effects of medicines?

My son started vomiting empty stomach . He was prescribed lanzol junior and domstel . He was fine within a week but as I stopped lanzol he threw up again so I continued for another week. After medication for 15 days I stopped again. He was fine for 6 days eating properly . Again the same problem started. Should I continue with lanzol? Are there any side effects of this medicine??? How long to continue???? (my son is 5 years old)
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  892
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
you may continue lanzol. do add syrup gelusil mps 7 ml three times a day. get a barium swallow test and report back, he may need gastroscopy later.
Answered: Tue, 28 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor